`a`
Related Articles
1

A nonlinear model of opinion formation on the sphere

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4241 - 4268, 2015

Marco Caponigro - (email), Anna Chiara Lai - (email), Benedetto Piccoli - (email)

 Abstract       References       Full Text      Related Articles

2

Admissibility, a general type of Lipschitz shadowing and structural stability

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 861 - 880, 2015

Davor Dragičević - (email)

 Abstract       References       Full Text      Related Articles

3

On the singular-hyperbolicity of star flows

Journal of Modern Dynamics  Volume 8, Issue 2, Pages : 191 - 219, 2014

Yi Shi - (email), Shaobo Gan - (email), Lan Wen - (email)

 Abstract       References       Full Text      Related Articles

4

Self-trapping and Josephson tunneling solutions to the nonlinear Schrödinger / Gross-Pitaevskii equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 225 - 246, 2014

Roy H. Goodman - (email), Jeremy L. Marzuola - (email), Michael I. Weinstein - (email)

 Abstract       References       Full Text      Related Articles

5

The structure of limit sets for $\mathbb{Z}^d$ actions

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4765 - 4780, 2014

Jonathan Meddaugh - (email), Brian E. Raines - (email)

 Abstract       References       Full Text      Related Articles

6

Shadowing is generic---a continuous map case

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3591 - 3609, 2014

Piotr Kościelniak - (email), Marcin Mazur - (email), Piotr Oprocha - (email), Paweł Pilarczyk - (email)

 Abstract       References       Full Text      Related Articles

7

Shadowing near nonhyperbolic fixed points

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3761 - 3772, 2014

Alexey A. Petrov - (email), Sergei Yu. Pilyugin - (email)

 Abstract       References       Full Text      Related Articles

8

Hyperbolicity and types of shadowing for $C^1$ generic vector fields

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2963 - 2982, 2013

Raquel Ribeiro - (email)

 Abstract       References       Full Text      Related Articles

9

Lyapunov spectrum for geodesic flows of rank 1 surfaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1841 - 1872, 2013

Keith Burns - (email), Katrin Gelfert - (email)

 Abstract       References       Full Text      Related Articles

10

Characterizations of $\omega$-limit sets in topologically hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 1819 - 1833, 2012

Andrew D. Barwell - (email), Chris Good - (email), Piotr Oprocha - (email), Brian E. Raines - (email)

 Abstract       References       Full Text      Related Articles

11

Breather-mediated energy transfer in proteins

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 5, Pages : 1247 - 1266, 2010

Francesco Piazza - (email), Yves-Henri Sanejouand - (email)

 Abstract       References       Full Text      Related Articles

12

Existence of transversal homoclinic orbits in higher dimensional discrete dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 3, Pages : 1181 - 1197, 2010

Chen-Chang Peng - (email), Kuan-Ju Chen - (email)

 Abstract       Full Text      Related Articles

13

Variational shadowing

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 733 - 737, 2010

Sergei Yu. Pilyugin - (email)

 Abstract       Full Text      Related Articles

14

Hyperbolicity of $C^1$-stably expansive homoclinic classes

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 1133 - 1145, 2010

Keonhee Lee - (email), Manseob Lee - (email)

 Abstract       Full Text      Related Articles

15

$C^1$ -stably weakly shadowing homoclinic classes admit dominated splittings

Discrete and Continuous Dynamical Systems  Volume 27, Issue 1, Pages : 205 - 216, 2010

Shaobo Gan - (email), Kazuhiro Sakai - (email), Lan Wen - (email)

 Abstract       Full Text      Related Articles

16

Obstruction argument for transition chains of tori interspersed with gaps

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 2, Pages : 393 - 416, 2009

Marian Gidea - (email), Clark Robinson - (email)

 Abstract       Full Text      Related Articles

17

$C^1$-stable shadowing diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 683 - 697, 2008

Keonhee Lee - (email), Kazumine Moriyasu - (email), Kazuhiro Sakai - (email)

 Abstract       Full Text      Related Articles

18

Global stability analysis for SEIS models with n latent classes

Mathematical Biosciences and Engineering  Volume 5, Issue 1, Pages : 20 - 33, 2008

Napoleon Bame - (email), Samuel Bowong - (email), Josepha Mbang - (email), Gauthier Sallet - (email), Jean-Jules Tewa - (email)

 Abstract       Full Text      Related Articles

19

Chain recurrence in multidimensional time discrete dynamical systems

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 1039 - 1056, 2008

Piotr Oprocha - (email)

 Abstract       Full Text      Related Articles

20

The selecting Lemma of Liao

Discrete and Continuous Dynamical Systems  Volume 20, Issue 1, Pages : 159 - 175, 2007

Lan Wen - (email)

 Abstract       Full Text      Related Articles

21

Multi-compartment models

DCDS Supplements  Volume 2007, Issue Special, Pages : 506 - 519, 2007

Abderrahman Iggidr - (email), Josepha Mbang - (email), Gauthier Sallet - (email), Jean-Jules Tewa - (email)

 Abstract       Full Text      Related Articles      

22

General models of host-parasite systems. Global analysis

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 1, Pages : 1 - 17, 2007

P. Adda - (email), J. L. Dimi - (email), A. Iggidir - (email), J. C. Kamgang - (email), G. Sallet - (email), J. J. Tewa - (email)

 Abstract       Full Text      Related Articles

23

Heteroclinic orbits and rotation sets for twist maps

Discrete and Continuous Dynamical Systems  Volume 14, Issue 2, Pages : 343 - 354, 2005

Héctor E. Lomelí - (email)

 Abstract       Full Text      Related Articles

24

Various shadowing properties and their equivalence

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 533 - 540, 2005

Keonhee Lee - (email), Kazuhiro Sakai - (email)

 Abstract       Full Text      Related Articles

25

Multi-dimensional dynamical systems and Benford's Law

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 219 - 237, 2005

Arno Berger - (email)

 Abstract       Full Text      Related Articles

26

Periodic probability measures are dense in the set of invariant measures

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1185 - 1192, 2003

Michihiro Hirayama - (email)

 Abstract       Full Text      Related Articles

27

Orbital and weak shadowing properties

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 287 - 308, 2002

S. Yu. Pilyugin - (email), A. A. Rodionova - (email), Kazuhiro Sakai - (email)

 Abstract       Full Text      Related Articles

28

The perturbation of attractors of skew-product flows with a shadowing driving system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 883 - 893, 2001

P.E. Kloeden - (email), Victor S. Kozyakin - (email)

 Abstract       Full Text      Related Articles

29

Hyperbolic sets for noninvertible maps and relations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 339 - 357, 1999

Evelyn Sander - (email)

 Abstract       Full Text      Related Articles